MAUDE Adverse Event Report: BIOMET UK LTD. OXF ANAT BRG LT MD SIZE 3 PMA; KNEE PROSTHESIS

BIOMET UK LTD. OXF ANAT BRG LT MD SIZE 3 PMA; KNEE PROSTHESIS
Model Number N/A
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 04/17/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).D10: oxf twin-peg cmntd fem md pma; item#161469; lot#279160.Oxf uni tib tray sz d lm pma; item#154724; lot#838200.The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.Multiple mdr reports were filed for this event, please see associated reports: 3002806535 - 2023 - 00138, 3002806535 - 2023 - 00139.
 
Event or Problem Description
It was reported that the patient underwent uni to total knee conversion revision surgery due to unknown reasons.Due diligence is in progress for this complaint; to date no additional information or product has been received.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
(b)(4).This follow-up report is being submitted to relay additional and/or corrected information.No products were returned or pictures provided; visual and dimensional evaluations could not be performed.A review of the device manufacturing records confirmed no abnormalities or deviations.Devices are used for treatment.Medical records/radiographs were provided and reviewed by a health care professionel/radiologist.Significant findings include periprosthetic lucency surrounding the medial tibial component of the unicompartmental arthroplasty likely represents loosening potentially infection.There appears to be joint space loss in the medial compartment with possible metal on metal contact, which is a nonspecific finding and could be related to subsidence of the tibial component hardware.Alternatively, polyethylene wear can result in similar findings.With the available information, a definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
OXF ANAT BRG LT MD SIZE 3 PMA
Common Device Name
KNEE PROSTHESIS
Manufacturer (Section D)
BIOMET UK LTD.
waterton industrial estates
bridgend CF31 3XA
UK  CF31 3XA
Manufacturer (Section G)
BIOMET UK LTD.
waterton industrial estates
bridgend CF31 3XA
UK   CF31 3XA
Manufacturer Contact
christina arnt
56 e. bell dr.
warsaw, IN 46582
5745273773
MDR Report Key16936964
Report Number3002806535-2023-00140
Device Sequence Number17985933
Product Code NRA
UDI-Device Identifier05019279785933
UDI-Public(01)05019279785933(17)220829(10)744230
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
P010014
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/06/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date08/29/2022
Device Model NumberN/A
Device Catalogue Number159547
Device Lot Number744230
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/17/2023
Supplement Date Received by Manufacturer05/31/2023
Initial Report FDA Received Date05/16/2023
Supplement Report FDA Received Date06/06/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/29/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age69 YR
Patient SexFemale
Patient Weight83 KG